# SDR ASOA20161003055R

- Difficulty date: October 3, 2016
- Submitted: October 6, 2016
- Operation: Air carrier
- Aircraft: N15912
- Make and model: Emb EMB-145LR
- Aircraft serial: 145439
- Aircraft time: 37,392 hours, 28,936 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING ODOR COMING FROM CLOSET AREA, MCD AREA WORSENED AS FLIGHT PROGRESSED.  MX PERFORMED OPS CHECK AND VISUAL OF ELECTRICAL SYSTEM IN THE CLOSET AND COCKPIT AREA WHILE PRESSURIZED, WINDSHIELD HEAT ON, BOTH PACKS ON, NO FAULT OR ODORS NOTED.
